Alert archive / Ohio / Flash Flood Warnings in 2017

Flash Flood Warning 19, NWS Wilmington, OH

April 29, 2017Butler County, Warren County, Ohio

NWS Wilmington, OH issued this flash flood warning at Apr 29, 2017, 9:46 AM EDT for Butler County, Warren County, Ohio. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 29, 2017, 9:46 AM EDT (13:46 UTC)
Expired
Apr 29, 2017, 1:45 PM EDT
In force
4 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Butler County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 56 km from the middle of the area, began a volume at 13:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 29, 9:54 AM EDTFLASH FLOOD2 Nw Hamilton, OHFLOODING REPORTED ALONG AND NEAR MAIN ST. IN HAMILTON.
Apr 29, 11:00 AM EDTFLASH FLOOD1 Ssw Springboro, OHHIGH WATER REPORTED ALONG WEST LOWER SPRINGBORO RD. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 1.8 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 169 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-342 J/kg
Mixed-layer LCL
849 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
169 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

546 
WGUS51 KILN 291346
FFWILN
OHC017-165-291745-
/O.NEW.KILN.FF.W.0019.170429T1346Z-170429T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
946 AM EDT SAT APR 29 2017

The National Weather Service in Wilmington has issued a

* Flash Flood Warning for...
  Butler County in southwestern Ohio...
  Northern Warren County in southwestern Ohio...

* Until 145 PM EDT.

* At 944 AM EDT, radar indicated that thunderstorms had produced
  heavy rain across the warned area. Heavy rain continues to fall 
  with another 1 to 2 inches possible. Runoff from this excessive 
  rainfall will cause flash flooding to occur.

* Some locations that will experience flooding include...
  Hamilton, Middletown, Oxford, Springboro, Monroe, Trenton,
  Franklin, Carlisle, South Middletown, Waynesville, Seven Mile,
  Williamsdale, Hunter, Wetherington, Darrtown, Reily, New Miami,
  Millville, Harveysburg and Corwin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3957 8481 3957 8448 3959 8448 3957 8398
      3945 8399 3948 8439 3936 8437 3939 8482

$$

Haines
1 follow-up statement
128 
WGUS71 KILN 291646
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
1246 PM EDT SAT APR 29 2017

OHC017-165-291655-
/O.CAN.KILN.FF.W.0019.000000T0000Z-170429T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Butler OH-Warren OH-
1246 PM EDT SAT APR 29 2017

...THE FLASH FLOOD WARNING FOR Butler and northern Warren Counties IS
CANCELLED...

The heavy rain has ended and rapid flash flooding is no longer 
expected to pose a threat. A flood warning will continue for the 
region through 3:45 PM for lingering high water, as some roadways do 
remain flooded, but water continues to recede. 

Please report previous flash flooding to the National Weather 
Service by going to our website at weather.gov/iln and submitting 
your report via social media.

LAT...LON 3957 8481 3957 8448 3959 8448 3957 8398
      3945 8399 3948 8439 3936 8437 3939 8482

$$

Haines

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Apr 29, 7:49 AM EDT, 1 hour 57 minutes earlier.

Area forecast discussion, Apr 29, 7:49 AM EDT, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
749 AM EDT Sat Apr 29 2017

.SYNOPSIS...
Showers and thunderstorms will continue to develop today along a
slow moving warm front. Drier conditions are expected Sunday when
the warm front is forecast to be near Lake Erie. A strong cold
front accompanied by thunderstorms and gusty winds will push
through early Monday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Warm front situated near the Ohio River is the focus for
thunderstorms development. Thunderstorms are resulting from
moisture transported on a 35 knot low level jet lifting over the
front in the presence of multiple mid level short waves. These
thunderstorms are forming in an environment containing little
to no surface based CAPE, while elevated CAPE is near 1000 J/KG.
Torrential rain and isolated damaging wind and large hail have
been occurring with the thunderstorms, which have been training
across the same locations. Radar estimates indicate over 2
inches of rain so far mainly near the Ohio River.

Models suggest the front will be lifting north across the area
today. Expect thunderstorms to continue to develop, and
torrential downpours will persist with the airmass holding 1.6
inches of PWAT. Will keep flash flood watch in effect through
11 am. Based on latest radar and model trends, have expanded
watch in area to include parts of Central Ohio including
Columbus.

Thunderstorms have generally weakened below severe limits early
this morning. However, daytime heating may allow more severe
cells to develop later this morning and this afternoon as
instability rise with daytime heating.

Temperatures will vary notably with respect to frontal position.
Highs are expected to reach the mid 80s far south, the mid 70s
near I-70, and the mid 60s far north.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
Warm front will be north of the area near the Great Lakes
tonight through Sunday. Expect only a low chance for showers and
thunderstorms in this weather regime lacking deep moisture and
favorable forcing.

Southerly breezes in the warm sector will carry warmer
temperatures, with highs in the 80s forecast for all locations.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
Strong cold front extending from well stacked low pressure will
move in from the west late Sunday night through Monday morning.
A band of showers and thunderstorm will develop along the front
and move across the area by Monday afternoon. Strong southwest
winds will usher in cooler temperatures behind the cold front,
with gusts reaching 40 mph Monday afternoon. For Tuesday, high
pressure is forecast to bring dry weather, and gradually
subsiding winds.

The next low pressure system is forecast to track into the Ohio
Valley Wednesday and Thursday, producing the likelihood for
showers. Shower chances will linger Friday under an upper trough
following the surface low.

Expected conditions at the surface and aloft point to a cooling
trend. Near normal highs in the upper 60s Monday will slip to
the lower 60s by Friday under cold advection, clouds and precip.

&&

.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
Slow moving front is the focus for thunderstorms that will
continue to impact TAF sites with less than ideal flight
conditions. Improvement to VFR is expected by noon at southern
sites as the front lifts to Northern Ohio, carrying
thunderstorms with it. MVFR conditions accompanying the
thunderstorms will tend to persist until late afternoon at
northern sites closer to the front. Wind direction will vary
with frontal movement, with east winds becoming south by the end
of the forecast. VFR should prevail late in the forecast as
drier air arrives in the warm sector. South winds will gust over
20 knots at CVG near the end of their 30 hour TAF.

OUTLOOK...MVFR ceilings and visibilities with thunderstorms are
possible Sunday night and Monday. Wind gusts to 35 kt possible
Sunday into Tuesday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch until 11 AM EDT this morning for OHZ042-
     051>055-060>065-070>074-077>082-088.
KY...Flash Flood Watch until 11 AM EDT this morning for KYZ089>100.
IN...Flash Flood Watch until 11 AM EDT this morning for INZ050-058-
     059-066-073>075-080.

&&

SYNOPSIS...Coniglio
NEAR TERM...Coniglio
SHORT TERM...Coniglio
LONG TERM...Coniglio
AVIATION...Coniglio
Hazardous weather outlook, Apr 29, 5:12 AM EDT, 4 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
512 AM EDT Sat Apr 29 2017

OHZ026-034-035-043>046-056-300915-
Hardin-Mercer-Auglaize-Shelby-Logan-Union OH-Delaware-Licking-
512 AM EDT Sat Apr 29 2017

This Hazardous Weather Outlook is for Central Ohio and West Central
Ohio.

.DAY ONE...Today and Tonight.

A few severe thunderstorms are possible, with primary threats of
large hail and heavy rainfall. Isolated damaging winds and an
isolated tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Wind gusts up to 40 MPH are possible on Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-051>055-060>065-
070>074-077>082-088-300915-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Darke-Miami-Champaign-Clark-
Madison-Franklin OH-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
512 AM EDT Sat Apr 29 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 11 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

A few severe thunderstorms are possible, with primary threats of
large hail and heavy rainfall. Isolated damaging winds and an
isolated tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Wind gusts up to 40 MPH are possible on Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Apr 29, 9:23 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
923 AM EDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     TSTM WND DMG     SW BROOKSVILLE          38.68N 84.07W
04/29/2017                   BRACKEN            KY   EMERGENCY MNGR

            BARN ROOF REMOVED ALONG RTE 10. TIME ESTIMATED BY RADAR.

&&

KC
Local storm report, Apr 29, 9:25 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
925 AM EDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 AM     HEAVY RAIN       SHARONVILLE             39.28N 84.41W
04/29/2017  M2.75 INCH       HAMILTON           OH   PUBLIC

            24-HR TOTAL.

&&

KC
Local storm report, Apr 29, 9:33 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
933 AM EDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 AM     HEAVY RAIN       1 ENE SHARONVILLE       39.29N 84.39W
04/29/2017  M0.88 INCH       HAMILTON           OH   PUBLIC

            1-HOUR RAINFALL TOTAL.

&&

KC
Local storm report, Apr 29, 9:41 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
941 AM EDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 AM     TSTM WND GST     2 SSE WILMINGTON        39.42N 83.82W
04/29/2017  M48 MPH          CLINTON            OH   NWS EMPLOYEE

            OBSERVATION TAKEN AT NWS OFFICE.

&&

KC
Local storm report, Apr 29, 9:43 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
943 AM EDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0939 AM     HEAVY RAIN       1 WNW BROOKVILLE        39.43N 85.03W
04/29/2017  M2.10 INCH       FRANKLIN           IN   TRAINED SPOTTER

            STORM TOTAL RAINFALL.

&&

KC
Special weather statement, Apr 29, 9:44 AM EDT, 2 minutes before
Special Weather Statement
National Weather Service Wilmington OH
944 AM EDT SAT APR 29 2017

OHZ054-055-062>064-072-073-080-082-291415-
Pike OH-Highland OH-Ross OH-Fayette OH-Madison OH-Clinton OH-
Franklin OH-Pickaway OH-Greene OH-
944 AM EDT SAT APR 29 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN FRANKLIN...
FAYETTE...EAST CENTRAL CLINTON...PICKAWAY...NORTHWESTERN PIKE...EAST
CENTRAL GREENE...HIGHLAND...SOUTHERN MADISON AND WESTERN ROSS
COUNTIES UNTIL 1015 AM EDT...

At 943 AM EDT, radar indicated strong thunderstorms along a line
extending from near Jeffersonville to near Washington Court House to
Sardinia, moving northeast at 70 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...

Locations impacted include...
Columbus, Grove City, Upper Arlington, Hilliard, Washington Court
House, Circleville, Bexley, London, Hillsboro, Greenfield, Groveport,
West Jefferson, Ashville, Mount Sterling, South Bloomfield, Leesburg,
Jeffersonville, Marshall, Williamsport and Bloomingburg.

This includes the following Interstates...
 I-70 in Ohio between mile markers 89 and 104.
 I-71 in Ohio between mile markers 64 and 116.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3916 8321 3902 8378 3902 8384 3949 8358
      3975 8369 3977 8364 3977 8359 3980 8358
      4008 8300 3976 8284
TIME...MOT...LOC 1343Z 243DEG 61KT 3972 8359 3953 8350 3902 8379

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 8:33 PM EDTSpecial Weather StatementILNFayette27 min
Apr 28, 8:40 PM EDTSpecial Weather StatementILNWarren35 min
Apr 28, 8:48 PM EDTSpecial Weather StatementILNPreble27 min
Apr 28, 8:52 PM EDTSevere Thunderstorm WarningILNButler, Hamilton, Warren38 min
Apr 28, 8:54 PM EDTSpecial Weather StatementILNBrown36 min
Apr 28, 9:05 PM EDTSpecial Weather StatementILNChampaign, Clark25 min
Apr 28, 9:16 PM EDTSpecial Weather StatementILNMiami29 min
Apr 28, 9:18 PM EDTAreal Flood AdvisoryILNButler, Clermont, Hamilton, Warren6 hr
Apr 28, 9:29 PM EDTSpecial Weather StatementILNRoss31 min
Apr 28, 9:30 PM EDTSpecial Weather StatementILNClinton30 min
Apr 28, 9:36 PM EDTSpecial Weather StatementILNDelaware, Franklin24 min
Apr 28, 9:40 PM EDTSpecial Weather StatementILNHocking35 min
Apr 28, 10:04 PM EDTAreal Flood AdvisoryILNClinton, Fayette, Greene, Highland, Madison6 hr
Apr 28, 10:19 PM EDTFlash Flood WarningILNHamilton4 hr
Apr 28, 10:20 PM EDTSpecial Weather StatementILNBrown, Clermont, Clinton, Highland40 min
Apr 28, 10:27 PM EDTAreal Flood AdvisoryILNBrown, Clermont, Hamilton6 hr
Apr 28, 10:35 PM EDTSpecial Weather StatementILNRoss25 min
Apr 28, 10:58 PM EDTSpecial Weather StatementILNAdams32 min
Apr 28, 11:19 PM EDTAreal Flood AdvisoryILNAdams, Brown, Highland, Pickaway, Pike, Ross6 hr
Apr 28, 11:21 PM EDTSpecial Weather StatementILNPike24 min
Apr 28, 11:33 PM EDTSpecial Weather StatementILNScioto27 min
Apr 28, 11:41 PM EDTAreal Flood AdvisoryILNClermont6 hr
Apr 29, 12:28 AM EDTSpecial Weather StatementILNAdams32 min
Apr 29, 12:57 AM EDTSevere Thunderstorm WarningILNAdams, Scioto48 min
Apr 29, 1:32 AM EDTSpecial Weather StatementILNMontgomery28 min
Apr 29, 1:35 AM EDTSevere Thunderstorm WarningILNScioto16 min
Apr 29, 2:13 AM EDTAreal Flood AdvisoryILNBrown, Clermont6 hr
Apr 29, 2:19 AM EDTSpecial Weather StatementILNAdams26 min
Apr 29, 2:26 AM EDTSevere Thunderstorm WarningILNAdams, Brown, Scioto49 min
Apr 29, 2:42 AM EDTAreal Flood AdvisoryILNAdams, Brown6 hr
Apr 29, 2:59 AM EDTSevere Thunderstorm WarningILNAdams, Scioto46 min
Apr 29, 3:01 AM EDTAreal Flood AdvisoryILNAdams, Pike, Scioto6 hr
Apr 29, 3:17 AM EDTSpecial Weather StatementILNPike28 min
Apr 29, 3:36 AM EDTAreal Flood AdvisoryILNChampaign, Delaware, Logan, Madison, Miami, Shelby and 1 more5 hr
Apr 29, 4:08 AM EDTAreal Flood AdvisoryILNDarke, Miami, Shelby5 hr
Apr 29, 4:23 AM EDTAreal Flood AdvisoryILNDelaware, Licking5 hr
Apr 29, 5:19 AM EDTAreal Flood AdvisoryILNAuglaize, Champaign, Darke, Delaware, Hardin, Logan and 3 more4 hr
Apr 29, 5:46 AM EDTSpecial Weather StatementILNMercer29 min
Apr 29, 5:50 AM EDTAreal Flood AdvisoryILNAuglaize, Mercer3 hr
Apr 29, 7:22 AM EDTAreal Flood AdvisoryILNButler3 hr
Apr 29, 7:59 AM EDTSevere Thunderstorm WarningILNButler, Hamilton46 min
Apr 29, 8:02 AM EDTAreal Flood AdvisoryILNButler, Hamilton, Preble, Warren4 hr
Apr 29, 8:22 AM EDTSevere Thunderstorm WarningILNHamilton38 min
Apr 29, 8:33 AM EDTAreal Flood AdvisoryILNClermont, Hamilton4 hr
Apr 29, 8:44 AM EDTFlash Flood WarningILNButler, Hamilton4 hr
Apr 29, 8:50 AM EDTSpecial Weather StatementILNWarren25 min
Apr 29, 8:55 AM EDTSpecial Weather StatementILNClermont, Hamilton35 min
Apr 29, 9:00 AM EDTAreal Flood AdvisoryILNBrown, Butler, Clermont, Clinton, Greene, Hamilton and 4 more4 hr
Apr 29, 9:14 AM EDTSpecial Weather StatementILNClermont, Clinton, Greene31 min
Apr 29, 9:16 AM EDTFlash Flood WarningILNBrown, Butler, Clermont, Clinton, Warren4 hr
Apr 29, 9:33 AM EDTAreal Flood AdvisoryILNClark, Clinton, Fayette, Franklin, Greene, Madison and 2 more3 hr
Apr 29, 9:36 AM EDTAreal Flood AdvisoryILNAdams, Brown, Clinton, Fayette, Highland, Pike and 2 more4 hr
Apr 29, 9:44 AM EDTSpecial Weather StatementILNFayette, Franklin, Highland, Pickaway31 min
Apr 29, 9:52 AM EDTFlash Flood WarningILNClinton, Fayette, Greene, Highland4 hr
Apr 29, 9:59 AM EDTAreal Flood WarningILNButler, Hamilton12 hr
Apr 29, 10:13 AM EDTSpecial Weather StatementILNFairfield, Franklin, Licking, Pickaway, Ross32 min
Apr 29, 10:29 AM EDTFlash Flood WarningILNPickaway, Ross3 hr
Apr 29, 10:34 AM EDTAreal Flood AdvisoryILNDelaware, Fairfield, Franklin, Licking, Pickaway3 hr
Apr 29, 10:36 AM EDTAreal Flood AdvisoryILNFairfield, Hocking, Pickaway, Ross3 hr
Apr 29, 10:40 AM EDTSpecial Weather StatementILNFairfield, Hocking, Licking35 min
Apr 29, 12:14 PM EDTAreal Flood WarningILNFayette, Highland, Ross3 hr
Apr 29, 12:42 PM EDTAreal Flood WarningILNButler, Clermont, Hamilton, Warren3 hr
Apr 29, 1:03 PM EDTRiver Flood WarningILNClermont, Hamilton, Warren13 hr
Apr 29, 2:55 PM EDTRiver Flood WarningILNClermont, Hamilton17 hr

Nearby

Flash Flood Warnings in Ohio, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.